STDs Community
Gonnorhea/Rocephin side effects (weakness)
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Gonnorhea/Rocephin side effects (weakness)

Hi,
I'm a 19yo gay male from Australia

I have been diagnosed with gonnorhea (Gonorrhea) and after almost 2 months I've spoken to a new doctor who has given me a Rocephin IM shot.

I received the shot on Tuesday afternoon, couldn't even feel it! I was fine up until about 7pm when I start feeling a bit tired and got a bit snotty, when I slept I kept waking up every few hours or so. When it got to about 9am, I could hardly move, I felt very weak, I had a cough, a sore throat, my muscles ached and had slight muscle spasms in my shoulders. This dissapeared by about 10oclock and I was fine until about 6pm when I started feeling the same way. When I tried to sleep I just wasn't able to, I was sweating, and the same if not worse symptoms than the night before.
They lasted until about 12pm then I felt fine again. It seems to come in waves and then I feel fine.
Now I'm lying in bed at midnight and feeling a little sick so I thought to see whether these were standard side effects of the rocephin treatment.

I'm also not able to sustain food for very long, after eating any food, I have diarrhoea within an hour or two.

Should I contact my doctor? I'm not allergic to anything (as far as I know)
Or do you think these are just side effects?

Thanks,
2 Comments Post a Comment
Blank
580755_tn?1357673215
Yes call your Dr and follow up with him. Probably just side effects but never hurts to ask the Dr.
Blank
101028_tn?1348750963
actually it sounds more like an upper respiratory infection than side effects of the antibiotics. they are very common and not std related at all .
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top STDs Answerers
Avatar_m_tn
Blank
deksman2
Croatia
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
alan74
United Kingdom
101028_tn?1348750963
Blank
gracefromHHP
PA
Avatar_m_tn
Blank
Luis10
Avatar_m_tn
Blank
worry_anxiety